# SDR JJBA2012020336301

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 26,020 hours, 35,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING PRIOR TO FLIGHT, THE CREW FOUND A FLOOR EMERGENCY LIGHT STRIP WITH 2 LIGHT BULBS INOPERATIVE.  R & R THE EMERGENCY LIGHT STRIP.  OPS CHECKED SATISFACTORY WITH NO ADDITIONAL DEFECTS.
